# SDR 2007UALA02687

- Difficulty date: July 16, 2007
- Submitted: July 20, 2007
- Operation: Air carrier
- Aircraft: N549UA
- Make and model: Boeing 757222
- Aircraft serial: 25397
- Aircraft time: 59,093 hours, 17,138 cycles
- Engine: Pwa PW2037
- System (JASC): 2121 · Air Distribution Fan
- Part: Blower
- Part number: 33638
- Condition: Faulty
- Location: Cargo Detector
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

STATUS MESSAGE AFT CARGO DETECTOR 1.    [08-17-07]    FOUND BLOWER NOT OPERATING PROPERLY.  REPLACED BLOWER.
